A short story.
Last May 31, I had to go to the ER due to chest pain. The Dr did not see anything wrong with my heart, but during exam, he noticed my stomach and abdomen are making groawling (spell?) noise. I told him I have'nt eaten for seven hours since I came to the ER but he prescribed Famotedine to lower my stomach acid.
After my cardiologist gave blessing that my heart is in great condition, after sterss tests, echocardiogram and nuclear medicine, he told me I could stop Famotidine if I want to.
Currently, I'm taking 30 mg Armour and my Blood test is prety much in perfect range for TSH, Free-T3 and Free-T4. I do have days that are great and days that I just don't want to get out of bed. I was doing some google-ing and found this article. at:
I let you read it rather than me typing it, but I'm stopping my Famotidine tomorrow because of this article.
I have many of those symptoms. I am taking Diphenoxylate/Atropine TA to control diahria. The doctor said it would "slow my bowels down" and it has worked.
I've had bowel complaints for quite a while, but my TSH has been up and down constantly over the last year, so I have assumed it was because of fluxuating TSH levels. I will have to keep this in mind if my TSH ever stabilizes and digestive complaints do not abate.
I've been trying the apple cidar vinegar (ACV) treatment for a couple of weeks now, and I'm loving it. You put 2 teaspoons of raw organic apple cidar vinegar (I use Braggs) with a couple of teaspoons organic honey. Then you can add plain water or juice, but I use poland springs sparkling water. It makes a not bad little cocktail. The ACV helps with your acid (or lack thereof) situation [rick], and a side plus is that I've been nicely "regular" [AR-10].
This was recommended to me by Roman under my post "Does anyone know anything about GERD?", so others have found success with it as well.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.